Follow
Zhi-Qiang Wang
Title
Cited by
Cited by
Year
Existence and multiplicity results for some superlinear elliptic problems on RN Existence and multiplicity results
T Bartsch, Z Qiang Wang
Communications in Partial Differential Equations 20 (9-10), 1725-1741, 1995
9611995
On the Caffarelli‐Kohn‐Nirenberg inequalities: sharp constants, existence (and nonexistence), and symmetry of extremal functions
F Catrina, ZQ Wang
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2001
6912001
Soliton solutions for quasilinear Schrödinger equations, II
J Liu, Y Wang, ZQ Wang
Journal of Differential Equations 187 (2), 473-493, 2003
6352003
On the existence of soliton solutions to quasilinear Schrödinger equations
M Poppenberg, K Schmitt, ZQ Wang
Calculus of Variations and Partial Differential Equations 14 (3), 329-344, 2002
5312002
Solutions for quasilinear Schrödinger equations via the Nehari method
J Liu, Y Wang, ZQ Wang
Communications in partial differential equations 29 (5-6), 879-901, 2004
4972004
Soliton solutions for quasilinear Schrödinger equations, I
J Liu, ZQ Wang
Proceedings of the American Mathematical Society, 441-448, 2003
4482003
Nonlinear Schrödinger equations with steep potential well
T Bartsch, A Pankov, ZQ Wang
Communications in Contemporary Mathematics 3 (04), 549-569, 2001
4472001
Ground state of scalar field equations involving a fractional Laplacian with general nonlinearity
X Chang, ZQ Wang
Nonlinearity 26 (2), 479-494, 2013
3302013
Standing waves with a critical frequency for nonlinear Schrödinger equations
J Byeon, ZQ Wang
Archive for Rational Mechanics and Analysis 165 (4), 295-316, 2002
3242002
On a superlinear elliptic equation
ZQ Wang
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 8 (1), 43-57, 1991
3071991
A Liouville theorem, a-priori bounds, and bifurcating branches of positive solutions for a nonlinear elliptic system
T Bartsch, N Dancer, ZQ Wang
Calculus of Variations and Partial Differential Equations 37 (3), 345-361, 2010
2712010
Standing waves with a critical frequency for nonlinear Schrödinger equations, II
J Byeon, ZQ Wang
Calculus of Variations and Partial Differential Equations 18 (2), 207-219, 2003
2692003
Note on ground states of nonlinear Schrodinger systems
T Bartsch, ZQ Wang
Rn 1, 2, 2006
2602006
Bound states for a coupled Schrödinger system
T Bartsch, ZQ Wang, J Wei
Journal of Fixed Point Theory and Applications 2 (2), 353-367, 2007
2412007
On the Ambrosetti-Rabinowitz superlinear condition
Z Liu, ZQ Wang
Advanced Nonlinear Studies 4 (4), 563-574, 2004
2242004
Quasilinear elliptic equations via perturbation method
XQ Liu, JQ Liu, ZQ Wang
Proceedings of the American Mathematical Society 141 (1), 253-263, 2013
2112013
On the existence of sign changing solutions for semilinear Dirichlet problems
T Bartsch, ZQ Wang
2051996
Weighted Sobolev embedding with unbounded and decaying radial potentials
J Su, ZQ Wang, M Willem
Journal of Differential Equations 238 (1), 201-219, 2007
1992007
Multiple positive solutions for a nonlinear Schrödinger equation
T BartschRID="*", ...
Zeitschrift für angewandte Mathematik und Physik ZAMP 51 (3), 366-384, 2000
1982000
Multiple bound states of nonlinear Schrödinger systems
Z Liu, ZQ Wang
Communications in mathematical physics 282, 721-731, 2008
1882008
The system can't perform the operation now. Try again later.
Articles 1–20